Couldn't find what you looking for?

TRY OUR SEARCH!

It seems like when I started on Metformin, I started having these episodes of hypoglycemia, or at least I thought I was.  I would check my blood sugar and it would be just fine.  It is weird cause I would feel like I was gonna pass out.  I felt sick to my stomack and I would need to sit down.  Not a fun feeling at all.  I read about what hypos do and it sounds like me but like I said, no hypo according to the meter.  Does Metformin cause false hypos?  I would like to know how to prevent these episodes whethar or not they are from hypos or the medicine.  I do not like to have these feelings of sickness especially at work.  I cannot miss any time or I will get fired.  Has anyone else have this happen to you being on Metformin?  What can I do about this?

Loading...

It could be that it isn’t the Metformin at all.  Are you having any other symptoms other than having an ill feeling in your stomach and like you are going to pass out?  Do feel anxious at all when you have these symptoms?  You could invest in a blood pressure meter to check your pulse and blood pressure when these episodes come on.  I believe you can get one at Walgreen’s or any other pharmacy store for $30-40.  If your pulse and/or blood pressure are elevated, you will want to see your doctor.  You may have hypertension or possibly, anxiety or panic attacks that are making you feel this way.  Your doctor can be able to determine if one of those problems could be the culprit in what seem like hypos to you.  There is medication available for both issues and are treatable.  If it turns out you have something entirely different going on, I am sure you can be treated for that as well.

Reply

Loading...